MAUDE Adverse Event Report: STRYKER CORPORATION N/A; DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)

STRYKER CORPORATION N/A; DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)
Model Number 5820110020C
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Tip of the 2.0mm carbide round drill bit broke off during surgery.

Brand Name
N/A
Common Device Name
DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key22148958
Report Number22148958
Device Sequence Number18095886
Product Code HBE
UDI-Device Identifier07613327294736
UDI-Public(01)07613327294736(17)270401(10)25093017
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/02/2025
Report Date (Section F) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820110020C
Device Catalogue Number5820-110-020C
Device Lot Number25093017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight78 KG
Date Report Sent to FDA06/02/2025